Menu

Best Brands

Product share

ADOL SYRUP 100 ML

SKU: 02160074
|
0 Reviews
Tax-free
Weight:  kg

SAR 5.80

+  

Earn loyalty points with this purchase

Rewards  

Description

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

This product is out of stock

Notify me when product is available

This product is out of stock

Notify me when product is available

Product Description

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

How to use:

Recommended dosage:
3–6 months: 2.5 ml every 8 hours as needed.
6–24 months: 5 ml every 8 hours as needed.
2–4 years: 7.5 ml every 8 hours as needed.
4–8 years: 10 ml every 8 hours as needed.
8–10 years: 15 ml every 8 hours as needed.
10–12 years: 20 ml every 8 hours as needed.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Warning and cautions:

Should not be taken at the same time as other products containing paracetamol.
Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
If symptoms persist, please consult your doctor or pharmacist.

Ingredients:

Paracetamol 120 mg/ 5 ml.

Product Details:

  • Quantity: 1 Pc
  • Brand: Adol
  • Product Form: Syrup
  • Product Type: Syrup

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

How to use:

Recommended dosage:
3–6 months: 2.5 ml every 8 hours as needed.
6–24 months: 5 ml every 8 hours as needed.
2–4 years: 7.5 ml every 8 hours as needed.
4–8 years: 10 ml every 8 hours as needed.
8–10 years: 15 ml every 8 hours as needed.
10–12 years: 20 ml every 8 hours as needed.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Warning and cautions:

Should not be taken at the same time as other products containing paracetamol.
Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
If symptoms persist, please consult your doctor or pharmacist.

Ingredients:

Paracetamol 120 mg/ 5 ml.

Product Details:

  • Quantity: 1 Pc
  • Brand: Adol
  • Product Form: Syrup
  • Product Type: Syrup

About the product

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

How to use:

Recommended dosage:
3–6 months: 2.5 ml every 8 hours as needed.
6–24 months: 5 ml every 8 hours as needed.
2–4 years: 7.5 ml every 8 hours as needed.
4–8 years: 10 ml every 8 hours as needed.
8–10 years: 15 ml every 8 hours as needed.
10–12 years: 20 ml every 8 hours as needed.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Warning and cautions:

Should not be taken at the same time as other products containing paracetamol.
Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
If symptoms persist, please consult your doctor or pharmacist.

Ingredients:

Paracetamol 120 mg/ 5 ml.

Product Details:

  • Quantity: 1 Pc
  • Brand: Adol
  • Product Form: Syrup
  • Product Type: Syrup

Total Products

SAR 5.80

Multiple payment methods

and safe

Analgesic and antipyretic for children. Used to relieve mild to moderate pain including teething pain, reduce fever and relieve discomfort that may occur with infections, especially in case of cold and flu.

How to use:

Recommended dosage:
3–6 months: 2.5 ml every 8 hours as needed.
6–24 months: 5 ml every 8 hours as needed.
2–4 years: 7.5 ml every 8 hours as needed.
4–8 years: 10 ml every 8 hours as needed.
8–10 years: 15 ml every 8 hours as needed.
10–12 years: 20 ml every 8 hours as needed.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Warning and cautions:

Should not be taken at the same time as other products containing paracetamol.
Do not take this medicine if you are allergic to paracetamol or any other ingredient in this product.
If symptoms persist, please consult your doctor or pharmacist.

Ingredients:

Paracetamol 120 mg/ 5 ml.

Product Details:

  • Quantity: 1 Pc
  • Brand: Adol
  • Product Form: Syrup
  • Product Type: Syrup
Reviews and Customer opinions
Leave a comment

0.0

Based On (0) Reviews
Excellent
0 Review
Very good
0 Review
Good
0 Review
Average
0 Review
Bad
0 Review
  • Categories |
Reviews and Customer opinions
Leave a comment

0.0

Based On (0) Reviews
Excellent
0 Review
Very good
0 Review
Good
0 Review
Average
0 Review
Bad
0 Review
Enter the product review
Number remaining :

250

Upload

Maximum number of images is 3

Redeem your points for rewards
have Points